# SDR DALA2015102806564

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 23,461 hours, 9,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT EMERGENCY LIGHT AT 12D INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR.  SECURED CONNECTOR, OPS NORMAL.
